MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812300
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event- used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 12mm synergy xd drug-eluting stent was advanced for treatment.The physician tried to cross the lesion, however, the stent struts were deformed.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3.Date of event- used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: synergy xd mr us 3.00 x 12 mm stent delivery system was returned for analysis.A visual examination of the stent found proximal stent damage with struts pulled distally and lifted.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12217073
Report Number2134265-2021-09407
Device Sequence Number19908989
Product Code NIQ
UDI-Device Identifier08714729980957
UDI-Public08714729980957
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2022
Device Model NumberH7493941812300
Device Lot Number0026455343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1